# SDR KCSA2023020306

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 41,763 hours, 6,923 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER COMPANY CONVENIENCE REMOVED EMERGENCY DECENT DEVICE COMPARTMENT DOOR ASSEMBLY FOR AIRCRAFT N403KZ. INSTALLED EMERGENCY DECENT DEVICE COMPARTMENT DOOR ASSEMBLY IAW BOEING 747-400 AMM 25-61-01 ALL CHECKS GOOD
